I have been taking Levothyroxine 25mg for almost 2 years. When I was diagnosed with Hypothyroidism I didn't have any symptoms, and I have not noticed any change since I am taking Levothyroxine. I did a blood test and my THS, 3rd generation w/reflex to FT4 was 2.46. I am 35 years old. Do you think I could stop taking Levothyroxine and check the levels again in 3 months? or should I reduce the dosage little by little? It is any risk in stop this medication suddenly?
Thank you very much for answering my question. The only reason I would like to stop Levothyroxine is that this is the only medication I take, and I read that usually it has to be taker for lifetime...so it scarries me being depending of this medication.
Also...Can you please tell me what symptoms are indicators for me if the thyroid is working properly or not? I mean..if I stop the medication what possibles symptoms may I notice?
Thank you again for answering...
i have a question please my doctor has me on levothyroxin 88mcg and Liothyronine. my blood work is as TSH 1.19 THYROXINE(T4) 6.2
T3 UPTAKE 30.4 THYROXINE, FREE(FT4) 0.99 FREE T4 INDEX 1.9
THYRONINE TOTAL 92, do i need to be on thyroid meds, Please let me know, because i want to get off. and also the doctor has me on Phentermine 37.5mg please help me thank you donna please get back to me on ***@**** als i have been feeling like crap since i have been on these meds, if i don't need them can something happen to me.
We aren't doctors, but no, it doesn't make sense for your girlfriend to be put on levo, because of abnormal liver tests. Levothyroxine is a thyroid replacement medication and has nothing to do with the liver, except that the liver converts T4 (thyroid storage hormone) to T3 (usable thyroid hormone).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.